Quotients jacobiens d'applications polynomiales
Annales de l'Institut Fourier, Tome 53 (2003) no. 2, pp. 399-428.

Soit φ:=(f,g): 2 2 f et g sont des applications polynomiales. Nous établissons le lien qui existe entre le polygone de Newton de la courbe réunion du discriminant et du lieu de non-propreté de φ et la topologie des entrelacs à l’infini des courbes affines f -1 (0) et g -1 (0). Nous en déduisons alors des conséquences liées à la conjecture du jacobien.

Let φ:=(f,g): 2 2 where f and g are polynomial maps. A relationship is established between the following two objects: on the one hand, the Newton polygon of the union of the discriminant curve of φ and its non-properness locus, and on the other, the topological type of the link at infinity of the affine curves f -1 (0) and g -1 (0). Some consequences related to the Jacobian Conjecture are obtained.

DOI : https://doi.org/10.5802/aif.1948
Classification : 14F45,  57M25
Mots clés : applications polynomiales, quotients jacobiens, polygone de Newton, variétés graphées
@article{AIF_2003__53_2_399_0,
     author = {Artal Bartolo, Enrique and Cassou-Nogu\`es, Philippe and Maugendre, H\'el\`ene},
     title = {Quotients jacobiens d'applications polynomiales},
     journal = {Annales de l'Institut Fourier},
     pages = {399--428},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {2},
     year = {2003},
     doi = {10.5802/aif.1948},
     zbl = {1100.14529},
     mrnumber = {1990002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1948/}
}
TY  - JOUR
AU  - Artal Bartolo, Enrique
AU  - Cassou-Noguès, Philippe
AU  - Maugendre, Hélène
TI  - Quotients jacobiens d'applications polynomiales
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 399
EP  - 428
VL  - 53
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1948/
UR  - https://zbmath.org/?q=an%3A1100.14529
UR  - https://www.ams.org/mathscinet-getitem?mr=1990002
UR  - https://doi.org/10.5802/aif.1948
DO  - 10.5802/aif.1948
LA  - fr
ID  - AIF_2003__53_2_399_0
ER  - 
Artal Bartolo, Enrique; Cassou-Noguès, Philippe; Maugendre, Hélène. Quotients jacobiens d'applications polynomiales. Annales de l'Institut Fourier, Tome 53 (2003) no. 2, pp. 399-428. doi : 10.5802/aif.1948. http://www.numdam.org/articles/10.5802/aif.1948/

[1] A. Assi Sur l'intersection des courbes méromorphes, C. R. Acad. Sci. Paris, Sér. I Math., Volume 329 (1999) no. 7, pp. 625-628 | Article | MR 1717121 | Zbl 0962.14023

[2] P. Cassou-Noguès Diagrams of algebraic curves (2000) (preprint)

[3] E. Artal; P. Cassou-Noguès; A. Dimca Topology of complex polynomials via polar curves, Kodai Math. J., Volume 22 (1999) no. 1, pp. 131-139 | Article | MR 1679243 | Zbl 0939.32027

[4] Nguyen Van Chau Non-zero constant Jacobian polynomial maps of 2 , Ann. Polon. Math., Volume 71 (1999) no. 3, pp. 287-310 | MR 1704304 | Zbl 0942.14032

[5] D. Eisenbud; W.D. Neumann Three-dimensional link theory and invariance of plane curve singularities, Annals of Mathematics Studies, no 110, Princeton University Press, Princeton NJ, 1985 | Zbl 0628.57002

[6] J. Gwoździewicz; A. PŁoski Formulae for the singularities at infinity of plane algebraic curves, Effective methods in algebraic and analytic geometry, 2000 (Kraków), MR1 886 934 (Univ. Iagel. Acta Math.), Volume 39 (2001), pp. 109-133 | Zbl 1015.32026

[7] W. Jaco Lectures on three-manifold topology, American Mathematical Society, Providence, R.I., 1980 | MR 565450 | Zbl 0433.57001

[8] Z. Jelonek Testing sets for properness of polynomial mappings, Math. Ann., Volume 315 (1999) no. 1, pp. 1-35 | Article | MR 1717542 | Zbl 0946.14039

[9] D.T. Lê; H. Maugendre; C. Weber Geometry of critical loci, J. London Math. Soc. (2), Volume 63 (2001) no. 3, pp. 533-552 | Article | MR 1825974 | Zbl 1018.32027

[10] D.T. Lê; C. Weber A geometrical approach to the Jacobian conjecture for n=2, Kodai Math. J., Volume 17 (1994), pp. 374-381 | Article | MR 1296904 | Zbl 1128.14301

[11] C. Lescop Global surgery formula for the Casson-Walker invariant, Princeton University Press, Princeton, NJ, 1996 | MR 1372947 | Zbl 0949.57008

[12] H. Maugendre Discriminant of a germ Φ : ( 2 , 0 ) ( 2 , 0 ) and Seifert fibred manifolds, J. London Math. Soc. (2), Volume 59 (1999) no. 1, pp. 207-226 | MR 1688499 | Zbl 0941.58027

[13] T.T. Moh On the Jacobian conjecture and the configurations of roots, J. reine angew. Math., Volume 340 (1983), pp. 140-212 | EuDML 152524 | MR 691964 | Zbl 0525.13011

[14] W.D. Neumann A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc., Volume 268 (1981) no. 2, pp. 299-344 | Article | MR 632532 | Zbl 0546.57002

[15] W.D. Neumann; P. Norbury Rational polynomials of simple type, Pacific J. Math., Volume 204 (2002) no. 1, pp. 177-207 | Article | MR 1905197 | Zbl 1055.14062

[16] P. Russell Good and bad field generators, J. Math. Kyoto Univ., Volume 17 (1977) no. 2, pp. 319-331 | MR 444627 | Zbl 0367.12013

[17] B. Teissier Cycles évanescents, sections planes et conditions de Whitney, Singularités à Cargèse, Rencontre Singularités Géom. Anal., Inst. Études Sci., Cargèse, 1972 (Astérisque), Volume no 7-8 (1973), pp. 285-362 | Zbl 0295.14003

[18] F. Waldhausen Eine Klasse von 3-dimensionalen Mannigfaltigkeiten I, Invent. Math., Volume 3 (1967), pp. 308-333 | Article | EuDML 141878 | Zbl 0168.44503

[19] F. Waldhausen Eine Klasse von 3-dimensionalen Mannigfaltigkeiten II, Invent. Math., Volume 4 (1967), pp. 87-117 | Article | EuDML 141884 | MR 235576 | Zbl 0168.44503

Cité par Sources :